Industrial - Cold Plus (non drowsy)
 

These products are unavailable for internet sales due to DEA restrictions on sale of Pseudoephedrine if you have a DEA Permit you may order by fax, including your permit with you order, or you may apply for a permit here: http://www.deadiversion.usdoj.gov/drugreg/index.html 

Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg. Cold Plus (non-drowsy) tablets
SKU: J-440-ND

Cold Plus (non-drowsy) tablets, 2 per pack - 500 per box

Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg.

Sugg. Ret. $31.29

Discount Retail Price, Just $24.39

Buy 10 at Wholesale Direct Pricing...
Just $20.89 each


Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg. Cold Plus (non-drowsy) tablets
SKU: I-439-ND

Cold Plus (non-drowsy) tablets, 2 per pack - 250 per box

Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg.

Sugg. Ret. $16.09

Discount Retail Price, Just $12.59

Buy 12 at Wholesale Direct Pricing...
Just $10.76 each


Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg. Cold Plus (non-drowsy) tablets
SKU: H-438-ND

Cold Plus (non-drowsy) tablets, 2 per pack - 100 per box

Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg.

Sugg. Ret. $7.29

Discount Retail Price, Just $5.69

Buy 12 at Wholesale Direct Pricing...
Just $4.88 each


Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg. Cold Plus (non-drowsy) tablets
SKU: G-437-ND

Cold Plus (non-drowsy) tablets, 2 per pack - 50 per box

Comparable to Tylenol Cold, our cold plus tablets in a non-drowsy formula provide temporary relief of sinus pain, congestion, fever, sore throat, headache, runny nose, sneezing and itchy, watery eyes. Active ingredients: Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg.

Sugg. Ret. $4.09

Discount Retail Price, Just $3.19

Buy 18 at Wholesale Direct Pricing...
Just $2.75 each



Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2001 - 2004 First-Aid- Product.com, a division of American CPR, all rights reserved